MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Appropriate Device Problem Term/Code Not Available (3191); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the atlan has been displaying error codes while in use (err messages in display), and the unit was reported to have shutdown down late yesterday after displaying err, display went black and the unit shutdown.No reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation the provided logfile was analyzed.The reported ¿err messages¿ being reportedly alarmed prior to the restart could neither be reconstructed nor confirmed.Nevertheless it was found that on the date of event the system performed a reboot during ongoing ventilation.In case of such a reboot, therapy is be interrupted briefly.After a maximum of 15 s, the ventilation is automatically continued with the latest valid device setting as it was in this special case.Manual ventilation remains possible at all time.Root cause for the reboot was a problem within the memory allocation.This memory allocation takes place via the m48 board, it was found that a sd card, which is located on this board, was faulty.On site the respective sd card was replaced and the device was tested according to the manufacturer's specifications.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The ffr is monitored in the responsible pqb, in case it is decided that measures are necessary, this is derived from the pqb.

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22288925
Report Number9611500-2025-00321
Device Sequence Number8373836
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)240808(93)8621500-17
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown